skin-hair-icon
Extreme hair loss
I am experiencing heavy hair loss everyday since last 2 months especially when I wash my hair . Earlier I had healthy, thick and strong hair. I follow a healthy diet and an active lifestyle . I don't have any medical or covid history. Though I had a phase of anxiety for 3-4 months earlier this year but now I am fine. What may be the cause and how can I treat this?
63 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

As you said you had stress or anxiety earlier, it can also lead to hair loss later. Would advice few multivits and lotions for the hair loss
Next Steps
a thorough consultation for getting to know your complains well n treating them
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Looks like you have telogen Effluvium,it's cause of temporary hair loss due to the excessive shedding of resting or telogen hair after some shock to the system. Acute or chronic illness, especially if there is fever Surgical operation Accident Psychological stress Weight loss, unusual diet, or nutritional deficiency These are common causes
Next Steps
hair supplements and hair growth stimulators prescribed by dermatologists would be good enough
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.